# SDR DALA2016091006518

- Difficulty date: September 9, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 63,056 hours, 45,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Repair
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL, WORN PREVIOUS REPAIR ON WEB BETWEEN STA Y=629 TO 636 BETWEEN LONG PROJECTION 27 RT TO 28 RT AT MID CARGO COMPARTMENT.  PREVIOUS REPAIR WAS REPLACED IAW SRM 53-01, FIG 2.
